# SDR SWAA2021092210398

- Difficulty date: August 24, 2021
- Submitted: September 22, 2021
- Operation: Air carrier
- Aircraft: N228WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32496
- Aircraft time: 53,078 hours, 31,709 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 540 S25l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 25L AT BS 540 FWD CARGO COMPARTMENT (1 EA) ; 2021-392102 / INSTALLED REPAIR PARTS STRINGER SECTION (1EA); ANGLE (2EA); CHANNEL (1EA); SHEAR TIE (1EA); TIE CLIP (1EA) AND FILLER (1EA) AND FASTENERS LOC. BTW BS500D BS540 AND BTW STR24L TO STR25L IAW B737-700 SRM,NG,NRC,2021-09-07 16:55:15,16Y,Y,MX,0,0,,CRACK STRINGER 25L AT BS 540 FWD CARGO COMPARTMENT (1 EA) ; 2021-392102"
